# SDR QXEA2015031600148

- Difficulty date: March 16, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 32,524 hours, 33,918 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: MS3456KS14S5S
- Condition: Shorted
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN PEFORMING CAUTION/ADVISORY LIGHT TEST, THE ADVISORY LIGHTS TEST SETS OFF THE "FIRE BELL" AND THE "ENGINE FIRE PRESS TO RESET" RED WARNING LIGHTS.  FOUND SHORT ON CONNECTOR PLUG, CONNECTOR 2600-J24 BETWEEN PINS C AND B, R & R CONNECTOR.  ALL OPS CHECKS GOOD, CAUTION ADVISORY LIGHTS TEST NORMALLY.
